# SDR UPS205327

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934UP
- Make and model: Boeing 727-21C
- Aircraft serial: 19135
- System (JASC): 2710 · Aileron Control System
- Part: Rod End
- Part number: 65849505
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, RT WING O/B ROD END CLEVIS IS PITTED.  REMOVED AND REPLACED RT WING O/B AILERON ROD END CLEVISES IAW MM 57-50-11 AND 27-10-00.
